RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 24–41 (Mi zvmmf5919)  

This article is cited in 1 scientific paper (total in 1 paper)

A new truncation procedure in the Bazley–Fox method

L. T. Poznyak

Leningrad

Full text: PDF file (1777 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 20–36

Bibliographic databases:

UDC: 518-.517.91/.94
MSC: Primary 65J05; Secondary 49R50, 35P15, 35J20, 65N25
Received: 04.05.1975

Citation: L. T. Poznyak, “A new truncation procedure in the Bazley–Fox method”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 24–41; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 20–36

Citation in format AMSBIB
\Bibitem{Poz77}
\by L.~T.~Poznyak
\paper A new truncation procedure in the Bazley--Fox method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 24--41
\mathnet{http://mi.mathnet.ru/zvmmf5919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488674}
\zmath{https://zbmath.org/?q=an:0359.65050}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 20--36
\crossref{https://doi.org/10.1016/0041-5553(77)90066-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5919
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. T. Poznyak, “The Bazley–Fox method with truncations for solving the eigenvalue problem for a pair of symmetric positive bilinear forms”, Comput. Math. Math. Phys., 44:3 (2004), 379–395  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:82
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020